PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 15 | nr 1 | 145--152
Tytuł artykułu

Modelling of Skewness Measure Distribution

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper the distribution of random variable skewness measure is modelled. Firstly, we present some results of matrix algebra useful in multivariate statistical analyses. Then, we apply the central limit theorem on modelling of skewness measure distribution. Finally, we give an idea for finding the confidence intervals of statistical model residuals' asymmetry measure. (original abstract)
Rocznik
Tom
15
Numer
Strony
145--152
Opis fizyczny
Twórcy
  • Tallinn University of Technology, Estonia
Bibliografia
  • ANDERSON, T. W., (2003). An Introduction to Multivariate Statistical Analysis. Wiley Interscience.
  • HARVILLE, A., (1997). Matrix Algebra from a Statistician's Perspective. Springer, New York.
  • KLAR, B., (2002). A Treatment of Multivariate Skewness, Kurtosis, and Related Statistics. Journal of Multivariate Analysis, 83, 141-165.
  • KOLLO, T., (1991). Matrix Derivative in Multivariate Statistics. Tartu University Press, Tartu (in Russian).
  • KOLLO, T., SRIVASTAVA, M. S., (2004). Estimation and testing of parameters in multivariate Laplace distribution. Comm. Statist., 33, 2363-2687.
  • KOLLO, T., VON ROSEN, D., (2005). Advanced Multivariate Statistics with Matrices. Springer, Dordrecht.
  • KOLLO, T., (2008). Multivariate skewness and kurtosis measures with an application in ICA. Journal of Multivariate Analyses, 99, 2328-2338.
  • MacRAE, E. C., (1974). Matrix derivatives with an application to an adaptive linear decision problem. Ann. Statist., 2, 337-346.
  • MARDIA, K. V., (1970). Measures of multivariate skewness and kurtosis measures with applications. Biometrika, 57, 519-530.
  • MORI, T. F., ROHATGI, V. K., SZEKELY., (1993). On multivariate skewness and kurtosis. Theory Probab. Appl, 38, 547-551.
  • NEUDECKER, H., (1969). Some theorems on matrix differentiations with special reference to Kronecker matrix products. Journal of the American Statistical Association, 64, 953-963.
  • PARRING, A-M., (1979). Estimation asymptotic characteristic function of sample (in Russian). Acta et Commetationes Universitatis Tartuensis de Mathematica, 492, 86-90.
  • PIHLAK, M., (2004). Matrix integral. Linear Algebra and its Applications, 388, 315- 325.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171322133

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.